# SDR 2022FA0000130

- Difficulty date: January 13, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Aircraft: N949G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881225
- Aircraft time: 1,372 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086003
- Condition: Cracked
- Location: Zone 600
- Part time: 1,372 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING BOTTOM FORWARD INBOARD SKIN FWD STIFFENER CRACKED.
